# SDR ASAA2016102718496

- Difficulty date: October 27, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 32,223 hours, 9,860 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt Ac Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING AFTER START CHECKLIST AT RECALL CHECK, LEFT PACK LIGHT ILLUMINATED AND WENT OUT WITH MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED BITE OF BOTH PTZC, IAW FIM 21-62 TASK 801. NR 1 FAULTED THIS PACK TCV ON BITE AND PREVIOUS FLIGHT, GREEN ON GO LT. RESET AND ACCOMPLISHED BITE WITH NO FURTHER FAULTS LOGGED. GROUND TESTS PASS.
